Forgot your password?
Posted January 1, 2015
Wow that's fantastic good job!
Yeah I'm excited how things will turn out in another 4 months.
I'm assuming much better but already your skin has cleared up a lot
It's the redness that has remained, but I know it takes up to 6 months to disappear and since I just recently cleared up i am expecting to have no red marks 2 months after my last pill.
Posted January 7, 2015
Wow, what an improvement!!
Thanks, Im quite happy myself. I so don't want to get off Accutane! It has helped me the most out of everything I've tried for the past 10 years.
You can post now and register later.
If you have an account, sign in now to post with your account.
Pasted as rich text. Paste as plain text instead
Only 75 emoji are allowed.
Your link has been automatically embedded. Display as a link instead
Your previous content has been restored. Clear editor
You cannot paste images directly. Upload or insert images from URL.